Volume 15, Number 1
Previous Issue Next Issue

B. Guo & X. M. Xiang

J. Comp. Math., 15 (1997), pp. 1-13

Preview Full PDF 535 2083 Abstract

M. Wang

J. Comp. Math., 15 (1997), pp. 14-22

Preview Full PDF 527 2031 Abstract

B. X. Wang & K. Shi

J. Comp. Math., 15 (1997), pp. 23-35

Preview Full PDF 521 2103 Abstract

Q. Ni

J. Comp. Math., 15 (1997), pp. 36-54

Preview Full PDF 519 2090 Abstract

C. L. Bajaj & G. L. Xu

J. Comp. Math., 15 (1997), pp. 55-71

Preview Full PDF 582 2133 Abstract

N. Zhao & H. M. Wu

J. Comp. Math., 15 (1997), pp. 72-80

Preview Full PDF 519 2063 Abstract

X. G. Lu

J. Comp. Math., 15 (1997), pp. 81-96

Preview Full PDF 547 2127 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard